MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead
Model Number 7732
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a routine follow up; this right ventricular (rv) lead was suspected to be dislodged.It was also noted this rv lead exhibited loss of capture (loc) and pacing inhibition.The pacing inhibition lasted one second.The patient was sent for an x-ray, which confirmed the lead was dislodged.A lead revision procedure was performed, and a new rv lead was implanted to resolve the pacing inhibition.This rv lead was surgically abandoned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that during a routine follow up, this right ventricular (rv) lead was suspected to be dislodged.It was also noted this rv lead exhibited loss of capture (loc) and pacing inhibition.The pacing inhibition lasted one second.The patient was sent for an x-ray, which confirmed the lead was dislodged.A lead revision procedure was performed, and a new rv lead was implanted to resolve the pacing inhibition.This rv lead was surgically abandoned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted to correct the information in section h6.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25446924
Report Number2124215-2026-30761
Device Sequence Number21215756
Product Code NVN
UDI-Device Identifier00802526523335
UDI-Public(01)00802526523335(17)280114
Combination Product (Y/N)Y
Initial Reporter StatePR
Initial Reporter CountryPR
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7732
Device Catalogue Number7732
Device Lot Number1094197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/09/2026
07/13/2026
08/24/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/09/2026
07/14/2026
09/11/2026
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexMale